# SDR SWIA201024527

- Difficulty date: July 11, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 19,693 hours, 17,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE.  (FLT 6882)  NO DEFECTS OR OBSTRUCTIONS NOTED, OPERATIONAL CHECK NORMAL.
